# SDR DL757021329

- Difficulty date: November 15, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Aircraft time: 43,024 hours, 21,301 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, B

## Discrepancy

AT FLT LVL 270 FROM ATL TO BWI FLT ATTN REPORTED WHITE/GRAYISH SMOKE COMING FROM THE AFT GALLEY ABOVE THE CEILING PANEL.  REMOVED GALLEY POWER, SMOKE STILL EVIDENT.  DECLARED EMERGENCY INTO CLT.  DISCOVERED THE AFT GALLEY LEFT COFFEE MAKER HAS BURNED HEATING ELEMENT AND WAS SOURCE OF SMOKE.  REPLACED COFFEE MAKER.
